Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Central separable algebras with purely inseparable splitting rings of exponent one


Author: Shuen Yuan
Journal: Trans. Amer. Math. Soc. 153 (1971), 427-450
MSC: Primary 13.80
MathSciNet review: 0268175
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Classical Galois cohomological results for purely inseparable field extensions of exponent one are generalized here to commutative rings of prime characteristic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13.80

Retrieve articles in all journals with MSC: 13.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1971-0268175-1
Keywords: Regular restricted Lie algebra extensions, central separable algebras, Brauer groups, Amitsur cohomology, derivations, $ p$-basis
Article copyright: © Copyright 1971 American Mathematical Society